University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A joint limit theorem for compactly regenerative ergodic transformations

Zweimueller, R and Kocheim, D (2011) A joint limit theorem for compactly regenerative ergodic transformations STUDIA MATHEMATICA, 203 (1). pp. 33-45.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zweimueller, Rr.zweimueller@surrey.ac.ukUNSPECIFIED
Kocheim, DUNSPECIFIEDUNSPECIFIED
Date : 1 March 2011
Identification Number : https://doi.org/10.4064/sm203-1-2
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 12:01
Last Modified : 17 May 2017 12:01
URI: http://epubs.surrey.ac.uk/id/eprint/833702

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800